# SDR DL764040089

- Difficulty date: January 26, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 8,285 hours, 3,261 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT EICAS MSGS TAILSKID AND TCAS DURING CLIMB.  TAILSKID MSG WENT OUT AND GOT GEAR DISAGREE EICAS MSG ACCOMPANIED BY GEAR SYNOPTIC NOSE UP AND MAIN GEAR INTRANSIT.  RETURNED TO LAX.  CHECKED OUT WIRING AND GEAR HANDLE SWITCHES THROUGH TO PSEU PROBLEMS FOUND.  REPLACED R33 DIODE, PRECAUTIONARY REPLACED PSEU-JAC A/C SWUNG GEAR CHECKED OK, NO FAULT MSGS.  REPLACED SYSTEM 1 S 244 NOSE GEAR NOT COMPRESSED SWITCH.  RETRACT AND EXTEND LANDING GEAR, OPS CHECKED NORMAL.
